# SDR IPXA2023121481604

- Difficulty date: December 14, 2023
- Submitted: December 14, 2023
- Operation: Air carrier
- Aircraft: N306UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27759
- Aircraft time: 71,016 hours, 23,544 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Lever
- Part number: 141T66621
- Part serial: NSN
- Condition: Inoperative
- Location: Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ENTRY/SERVICE DOOR CAPTURE LEVER WILL NOT LATCH FROM THE INSIDE. ++ FOUND BOTH ARMS OF SECONDARY LOCK PAWL BROKEN/MISSING. R&R'D SAME IAW CMM 52-11-12-81205. OPS GOOD, OK TO CONTINUE
